# SDR DALA2024121011586

- Difficulty date: December 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 INDICATION OF CRACK NOTED ENG DRAG FTG CLAMP UP HOLE # 13 IN THE TOP SKIN AT APPROX. 3 O'CLOCK POSITION FACING AFT. CORRECTIVE ACTION: -SUMMARY OF NR-00252- ACCOMPLISHED REPAIR ON HOLE #13 ON LH OUTER WING UPPER SKIN AT DRAG FITTINGS IAW ER/A 622147-14AD REV ORIG SECTION I. (0698105)
